# SDR 96FDEA00786

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498145
- Condition: Corroded
- Location: Bs 1052
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0338 AND 004 STR 28L AT BS 1052 IS CORRODED.  REPAIRED STR AT 28L BS 1052 REMAINING FASTENERS TO BE INSTALLED ON NR0119.  ALL WORK DONE IAW FEDEX SRM 53-10-3.
